# SDR UPS00232831

- Difficulty date: June 5, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- Aircraft time: 27,931 hours, 21,459 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 267588
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION (C53-224-03-00-01) ON FLOORBEAM BETWEEN U CHANNEL AND TOP OF FLOORBEAM AT BS 344, RBL 19 TO 21 WL 208.  REMOVED, FABRICATED AND INSTALLED FLOORBEAM REPAIR PER SRM 51-30-2, 51-10-8 PG 49-52.
